MathSciNet Relay Station
MathSciNet bibliographic data
MR1425125 (97m:53073) 53C22 (20F32 53C70 57M07)
Hotchkiss, Philip K. The boundary of a Busemann space. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1903–1912.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement